# SDR CALA2022052001285

- Difficulty date: May 18, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 95,640 hours, 22,688 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Part number: 143N55042
- Condition: Corroded
- Location: Sta720rbl24-60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM STA 720 RBL 45 IS CORRODED ON PREVIOUS REPAIR. REMOVED CORRODED PREVIOUS REPAIR O FLOOR BEAM AT STA 720 BETWEE N RBL 24 - RBL 60 AND INSTALLED SERVICEABLE NEW UPPER T CHORD IA W B757-200 SRM 51-40-02 PARA 7. WORK PERFORMED BY V921726 AND V9 21224.
